Posted by: HEILA | 2008/09/17


Kan u asseblief vir my sê  hoe gaan ' n mens af van Xanor XR 150mg nadat jy vir 4 maande 2 ' n dag gedrink het. Ek is nou op 1 per dag. Ek het al probeer oorslaan, maar kry hartkloppinge en bewerigheid en weet nou nie of dit daarvan is nie. Psigiater het nog twee maande voorgeskryf 1 per dag tot einde November. Ek is bang dis verslawend en wil probeer afgaan.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

That would be a dangerously and remarkably high dose of Xanor, which comes in tablets from 0.5 mg to 2 mg. Maybe you meant 1.5 mg ? Then the reduction to 1 mg makes sense.
The psychiatrist who prescribes such a drug, should know the risks of dependency and should personally advise you as to a suitable regime for coming off it --- you should not do this on your own. Yes it can produce dependency problems There are MUCH much better treatments for anxiety disorder, including some drugs also used to treat depression, and CBT counselling- -- I have never prescribed Xanor in my life, and have never felt any need to do so. The symptoms you describe do suggest a degree of dependency alreay, and the need to plan a gradual reduction --- and it is the absolutel responsibility of your psychiatrist to arrange this with you --- go back onto the usual dose your body was used to, and arrange to see the psychiatrist and discuss this with him / her

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.